12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Inequalities for Averages of Convex and Superqu...
View graph of relations

« Back

Inequalities for Averages of Convex and Superquadratic Functions.

Research output: Contribution to journalJournal article

Published

<mark>Journal publication date</mark>3/08/2004
<mark>Journal</mark>Journal of Inequalities in Pure and Applied Mathematics
Issue4
Volume5
Number of pages14
Pages1-14
<mark>Original language</mark>English

Bibliographic note

Subject Codes: 26A51, 26D15